E-ISSN: 1308-5263
Leg Ulcers Associated with Anagrelide [Turk J Hematol]
Turk J Hematol. 2021; 38(4): 338-340 | DOI: 10.4274/tjh.galenos.2021.2021.0399  

Leg Ulcers Associated with Anagrelide

Tuba Oskay1, Mehmet Özen2
1Bayındır Health Group, Department of Dermatology, Ankara, Turkey
2Bayındır Health Group, Department of Hematology, Ankara, Turkey

Keywords: Anagrelide, Leg ulcers, Essential thrombocytemia


Anagrelid ile İlişkili Bacak Ülserleri

Tuba Oskay1, Mehmet Özen2
1Bayındır Health Group, Department of Dermatology, Ankara, Turkey
2Bayındır Health Group, Department of Hematology, Ankara, Turkey

Anahtar Kelimeler: Anagrelid, Bacak ülserleri, Esansiyel trombositemi


Tuba Oskay, Mehmet Özen. Leg Ulcers Associated with Anagrelide. Turk J Hematol. 2021; 38(4): 338-340

Corresponding Author: Tuba Oskay, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar


 



Impact Factor (2020) = 1.831